# SDR SWAA070458

- Difficulty date: January 29, 2007
- Submitted: January 31, 2007
- Operation: Air carrier
- Aircraft: N340LV
- Make and model: Boeing 737-3K2
- Aircraft serial: 23738
- Aircraft time: 69,725 hours, 36,424 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: 20121
- Condition: Failed
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED OTS CHECK, FWD CABIN EMERGENCY BATTERY PACK AND BATTERY CHARGER FAILED TEST.  REMOVED AND REPLACED BATTERY PACK AND BATTERY CHARGER PER MM.
